We gathered some recent questions and answers from our experts.

Sexual dysfunction and blood pressure

Q:

Ever since I started taking blood pressure medicine I noticed my penis getting smaller and smaller and sexually weaker and weaker everyday. I tried Viagra, Cialis, Revitral and others but still see no improvement in my blood pressure and erectile dysfunction. What am I to do? Please help!

A:

 Since you have tried prescription drugs for your erectile dysfunction, I assume your doctor does not feel your problem is a side effect of your blood pressure or other medications. To help get your blood pressure in better control, you might want to try  Resperate.

Regular use of Resperate does not cause any sexual side effects or any kind of side effect since it is natural.  Resperate is FDA Cleared and clinically proven to lower high blood pressure within about 4 – 6 weeks of usage.

In addition to drugs, there are other effective treatments for erectile problems. You might want to make an appointment with an urologist for a further evaluation.


Learn How RESPeRATE Can Lower Your Blood Pressure Naturally >>


Blood Pressure increase with sexual activity

Q:

Why does blood pressure rise during sexual intercourse? My heart beat increases so much, that I realize that my blood pressure has risen very high. What causes this?

A:

  Sexual intercourse is an activity that requires exertion, so it is natural for your blood pressure to go up and your heart to beat faster.  With any form of activity, your body needs more oxygen.  To deliver the needed oxygen, both heart rate and blood pressure increase.  It sounds like you are having difficulty with the physical effort required for sexual intercourse.  You should discuss this with your doctor.  If your blood pressure is normal, you may just need to start a regular exercise program to build up your physical stamina.


Ginkgo Biloba for sexual dysfunction and high blood pressure

Q:

In the past three months there has been a drastic reduction in the volume of ejaculated semen. I would estimate about 90%. My medications include: Coreg, Lipitor, Spironolact,Diovan, Lamictal, Klonipin and recently Wellbutrin which was discontinued two weeks ago.

I am sexually active even though I am 86 years of age. Recent prostate readings were normal. Supplements include: B-12 injection monthly, 81mg aspirin daily, Omega 3, 1,00. mg daily, Preservision, 2 soft gels daily and Lutein: 20 mg daily. There have been no changes in these supplements. However, on April 13th I began taking the controversial Ginkgo Biloba, 120 mg. daily.

Your comments would be greatly appreciated. As yet, I have not discussed this with my doctor.

A:

The only thing you are doing differently is taking Ginkgo Biloba. That makes me suspicious that your problem is related to this supplement.  A review of literature on Gingko Bilboa suggests that at high doses fertility may be lowered.  A low ejaculate volume would lower your fertility.


Side effects from multiple medications

Q:

I have been taking hydrochlorthiazide and ramipril for some time. I now have tinnitus and low libido. Are these related or side effects of the medications?

A:

 Although not common, both tinnitus and sexual dysfunction can be caused by an adverse reaction to the drug ramipril. You should discuss your problems with your doctor as other medical conditions can also cause these symptoms.

RESPeRATE is the only non-drug therapy cleared by the FDA for the treatment of high blood pressure and the reduction of stress. It is the first medical device that has been clinically proven to lower blood pressure.

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally